# SDR ABXA000231

- Difficulty date: May 5, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100787
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SUB FLOOR CRACKED AT STATION 203 AND RBL 22.  REPAIRED SUB FLOOR IAW DC9 SRM53-0.
